MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat lower back pain.On (b)(6) 2024 a surgical revision was performed to replace the implantable pulse generator (ipg) after it migrated away from the original implant location (see mdr 3015425075-2024-00280).The system was then in use for more than a year when impedance issues were discovered.On (b)(6) 2025 a second surgical revision was performed to remove all implanted components and place a new ipg and leads so that the patient could move forward with a planned mri scan.
 
Additional Manufacturer Narrative
Although there are no reports of any events leading up to the discovery of impedance issues, the most likely cause of the symptoms is a fracture of one of the implanted components.The explanted components were not retained for return to the firm and thus no further investigation was able to be performed to draw any conclusive determination as to the cause of the impedance issues.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
chelsea gutierrez
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7144010608
MDR Report Key24114355
Report Number3015425075-2025-00355
Device Sequence Number9697253
Product Code GZF
UDI-Device Identifier00812537036441
UDI-Public(01)00812537036441(11)230720(17)260720
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/20/2026
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown